# SDR UPS00434542

- Difficulty date: December 12, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT CEILING EMERGENCY LIGHT INOP     R/R EMERGENCY LIGHT POWER PACK
